A distortion theorem for quasiconformal automorphisms of the unit disk
Annales Polonici Mathematici, Tome 55 (1991) no. 1, pp. 277-281
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
We give a distortion theorem for quasiconformal automorphisms of the unit disk and its application to improving some results due to Douady and Earle.
Keywords:
quasiconformal mappings, distortion theorems, Möbius transformations, quasiconformal extensions
Affiliations des auteurs :
Dariusz Partyka 1
@article{10_4064_ap_55_1_277_281,
author = {Dariusz Partyka},
title = {A distortion theorem for quasiconformal automorphisms of the unit disk},
journal = {Annales Polonici Mathematici},
pages = {277--281},
year = {1991},
volume = {55},
number = {1},
doi = {10.4064/ap-55-1-277-281},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-55-1-277-281/}
}
TY - JOUR AU - Dariusz Partyka TI - A distortion theorem for quasiconformal automorphisms of the unit disk JO - Annales Polonici Mathematici PY - 1991 SP - 277 EP - 281 VL - 55 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap-55-1-277-281/ DO - 10.4064/ap-55-1-277-281 LA - en ID - 10_4064_ap_55_1_277_281 ER -
Dariusz Partyka. A distortion theorem for quasiconformal automorphisms of the unit disk. Annales Polonici Mathematici, Tome 55 (1991) no. 1, pp. 277-281. doi: 10.4064/ap-55-1-277-281
Cité par Sources :